Alert archive / Texas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Amarillo, TX

May 20, 2019Lipscomb County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 20, 2019, 7:45 AM CDT for Lipscomb County, Texas. It was in force for 15 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 7:45 AM CDT (12:45 UTC)
Expired
May 20, 2019, 8:00 AM CDT
In force
15 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
3.0 in
Wind
60.0 mph

County Lipscomb County, TX

The radar

The Dodge City radar (KDDC), 172 km from the middle of the area, began a volume at 12:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 7:48 AM CDTHAIL 18 Se Follett, TXLATE REPORT OF QUARTER SIZE HAIL WITH HEAVY RAIN IN THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:57 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 0.8 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.193958Sfc1 km3 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
852 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
390 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

400 
WUUS54 KAMA 201245
SVRAMA
TXC295-201300-
/O.NEW.KAMA.SV.W.0113.190520T1245Z-190520T1300Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
745 AM CDT Mon May 20 2019

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Eastern Lipscomb County in the Panhandle of Texas...

* Until 800 AM CDT.

* At 745 AM CDT, a severe thunderstorm was located 7 miles southeast
  of Follett, or 12 miles northwest of Shattuck, moving east at 35
  mph.

  This is a very dangerous storm.

  HAZARD...Three inch hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be severely injured. 
           Expect shattered windows, extensive damage to roofs, 
           siding, and vehicles.

* Locations impacted include...
  Higgins.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3607 10020 3642 10018 3646 10000 3609 10000
TIME...MOT...LOC 1245Z 261DEG 31KT 3635 10007 

HAIL...3.00IN
WIND...60MPH
 
$$

Schneider
1 follow-up statement
679 
WWUS54 KAMA 201252
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
752 AM CDT Mon May 20 2019

TXC295-201300-
/O.CON.KAMA.SV.W.0113.000000T0000Z-190520T1300Z/
Lipscomb TX-
752 AM CDT Mon May 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR EASTERN LIPSCOMB COUNTY...

At 752 AM CDT, a severe thunderstorm was located 8 miles northwest of
Shattuck, moving east at 35 mph.

HAZARD...Tennis ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible. 
         People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles.

This severe thunderstorm will remain over mainly rural areas of
eastern Lipscomb County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3614 10015 3643 10012 3646 10000 3613 10000
TIME...MOT...LOC 1252Z 261DEG 31KT 3636 9999 

HAIL...2.50IN
WIND...60MPH
 
$$

Schneider

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 5:56 AM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 20, 5:56 AM CDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
556 AM CDT Mon May 20 2019

.AVIATION...

For the 12Z TAFs:

Complicated set of TAFs this morning due to convection across the
Panhandles. KDHT and KGUY are more likely to be impacted this
morning with thunderstorm activity as KAMA may be delayed until
late morning/early afternoon. Thunderstorm activity will likely go
through the afternoon and early evening hours. Hard to say at this
time how the terminals will be impacted exactly, but MVFR
conditions may be common today for low ceilings due to
thunderstorms. We should get a break late this morning with a
second round of development this afternoon. Activity may be
stronger east of the terminals. Additionally, a strong low level
jet has develop around 60 knots from the south/southeast at about
1500 AGL which should impact KAMA for non-convective conditions.
Front will pass through later today and we will generally clear
out from west to east.

Guerrero

&&

.PREV DISCUSSION... /Issued 301 AM CDT Mon May 20 2019/

DISCUSSION...

Forecast discussion will focus on the immediate potentially high
impact threat of severe weather today. Will briefly discuss the long
term, but this discussion will not go into too much detail outside
of the first 24 hours.

Long Term (Tuesday onward): There may be the need for a Wind
Advisory Tuesday for strong southerly/westerly wind speeds.
Thereafter, multiple rounds of thunderstorms will return mid week
and go through the weekend. Chances are severe weather will return
during this time period, but at the moment its too early to say
the level of which these threats may be across the Panhandles.
Continue to expect severe weather as conditions remain favorable
this Spring.

Getting back to the first 24 hours: We are still on track for
perhaps multiple rounds of severe weather today. Its a complex
forecast due to the different levels of storm mode and phases
between potential "rounds". We may have a brief lull from the
morning convection which will allow for the atmosphere to recover,
and we may be looking at a potentially high impact weather day
this afternoon and evening due to favorable atmospheric conditions
for discrete supercells. All hazards are in play today.
Confidence is high for severe weather to occur across the forecast
area today into at least parts of tonight, especially
southeastern parts of the Texas Panhandle where supercell
development is most likely. Extra caution should be taken today.

Convection is already ongoing this morning as a strong closed H5 low
enters the Desert Southwest region. This will place the Panhandles
in a favorable area for upscale growth of thunderstorms through
tonight. A strong low level jet is anticipated to develop this
morning around 40-60 knots. Strong theta-e advection will aid in the
development of cluster/multicell thunderstorms from isentropic lift
this morning. Above a moist stable layer there is ample CAPE for
severe weather. This combined with strong vertical shear will allow
for  at least some strong updrafts capable of mostly severe hail
(perhaps large hail). The CAPE in this elevated layer has decreased
from 24 hours ago, but MUCAPE is still around 1000-2000 J/kg, which
will be enough to create  potential travel impacts during the
morning commute hours. This is especially true for an area in the
western and northwestern parts of the forecast area where effective
bulk shear of 40-60 knots is anticipated with relatively low hail
temp heights of -20C (-30C) around ~20K (~23K) feet. Morning
convection could very well push out by late morning/early
afternoon and give us sort of a lull period as surface low
develops across northeast New Mexico/southeast Colorado. From the
low an associated warm front may be pushing north through the
morning hours. This will place us in a very moist warm sector
ahead of an approaching dryline from the west in the afternoon
hours. Dewpoints are anticipated to reach the 60s to near 70 for a
good portion on the Texas Panhandle. This setup resembles a
familiar triple point. The warm sector will be the focus of the
next round in the afternoon to evening hours.

As initial thunderstorms push out and the atmosphere begins to
recover, this is when a mesoscale update may be needed to pinpoint
initiation for the next round as this may be a higher end impact day
across the Panhandles, especially south/southeastern parts of the
Texas Panhandle. The dryline may not advance all the way into
eastern parts of the Panhandles before getting washed up in an
advancing Pacific cold front, but initiation along the dryline
and/or initiation due to convective temperatures (or both) within
the warm sector will allow for redeveloping this afternoon.
Forecast soundings indicate very high CAPE values due to steep
lapse rates and low LCL heights. This combined with effective
shear around 60 knots will be supportive of strong rotating
updrafts. Surface wind direction with the mesoscale update may be
key. Forecast soundings are showing low values for SRH in the
0-1km range, but still is due to a southwesterly wind, but not
sure this will actually be the case as winds may be more backed
leading to higher helicity values in the low levels, especially
just ahead of the dryline. Threat for tornadoes increases moreso
if a dryline bulge/kink develops this afternoon. Nevertheless,
ingredients are primed for tornadic development this afternoon,
especially along and near the I-40 corridor in eastern parts of
the Texas Panhandle and south of this area where LCL heights could
be around 1000 meters, which is low by Panhandle standards.
Confidence is high for potentially significant severe weather
today, with all hazards in play today given the supercell
potential. Stay tuned tuned for updates today as the atmosphere
responds to morning convection and a mesoscale updates becomes
warranted.

Guerrero

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

99/99
Hazardous weather outlook, May 20, 3:06 AM CDT, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
306 AM CDT Mon May 20 2019

OKZ001>003-TXZ001>020-317-202015-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
306 AM CDT Mon May 20 2019

...Severe Thunderstorm Watch in effect until 10 AM CDT...

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...Today and Tonight.

Thunderstorms will be ongoing this morning, some of which may be
severe, with hail being the main threat this morning.

Late this morning and afternoon severe weather will become more
widespread and potentially higher end with damaging winds, large
hail, flooding, and tornadoes all possible. These threats could
go into at least parts of the evening hours.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorms will be possible Wednesday night through the
weekend. Some of these thunderstorms could be severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is likely on Monday.

In the hours before

Special weather statement, May 20, 5:01 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Amarillo TX
501 AM CDT Mon May 20 2019

OKZ002-TXZ002-003-007-201100-
Texas OK-Sherman TX-Hansford TX-Moore TX-
501 AM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TEXAS...SOUTHEASTERN
SHERMAN...NORTHWESTERN HANSFORD AND NORTH CENTRAL MOORE COUNTIES
UNTIL 600 AM CDT...

At 501 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sunray, or 12 miles northeast of Dumas, moving northeast at 50 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sunray, Gruver and Hardesty.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3590 10183 3602 10200 3673 10129 3655 10104
TIME...MOT...LOC 1001Z 221DEG 44KT 3602 10186

Schneider
Special weather statement, May 20, 5:13 AM CDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Amarillo TX
513 AM CDT Mon May 20 2019

TXZ001-002-006-007-011-201115-
Hartley TX-Sherman TX-Dallam TX-Moore TX-Oldham TX-
513 AM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OLDHAM...SOUTHERN
SHERMAN...SOUTHEASTERN DALLAM...NORTHWESTERN MOORE AND EASTERN
HARTLEY COUNTIES UNTIL 615 AM CDT...

At 513 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Channing, or 27 miles south of Dalhart, moving
northeast at 55 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Dumas, Hartley, Cactus, Sunray and Channing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Texas.

LAT...LON 3634 10204 3617 10162 3612 10162 3553 10246
      3560 10285
TIME...MOT...LOC 1013Z 216DEG 47KT 3566 10250

Schneider
Special weather statement, May 20, 6:29 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Amarillo TX
629 AM CDT Mon May 20 2019

TXZ006-007-011-016-201230-
Hartley TX-Deaf Smith TX-Moore TX-Oldham TX-
629 AM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OLDHAM...NORTH CENTRAL
DEAF SMITH...WEST CENTRAL MOORE AND SOUTHEASTERN HARTLEY COUNTIES
UNTIL 730 AM CDT...

At 629 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 14 miles northwest of Vega to 10 miles
southwest of Adrian. Movement was northeast at 50 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Dumas, Hartley, Channing and Adrian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Texas.

LAT...LON 3593 10245 3592 10192 3516 10257 3510 10284
      3519 10277
TIME...MOT...LOC 1129Z 210DEG 43KT 3541 10258 3517 10279

Schneider
Local storm report, May 20, 7:03 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
703 AM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HAIL             SPEARMAN                36.20N 101.19W
05/20/2019  E1.75 INCH       HANSFORD           TX   SOCIAL MEDIA

            PICTURES FROM SOCIAL MEDIA SHOW AT LEAST GOLF BALL
            SIZED HAIL, POSSIBLY LARGER, THAT FELL IN THE SPEARMAN
            AREA THIS MORNING. HAIL LASTED FOR 20 MINUTES WITH A
            GRADUAL DECREASE IN SIZE OVER TIME.

&&

EVENT NUMBER AMA1900670

WEBER
Special weather statement, May 20, 7:04 AM CDT, 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
704 AM CDT Mon May 20 2019

OKZ001-002-TXZ001-002-006-201300-
Cimarron OK-Texas OK-Hartley TX-Sherman TX-Dallam TX-
704 AM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS...SOUTHEASTERN
CIMARRON...NORTHWESTERN SHERMAN...EASTERN DALLAM AND NORTHEASTERN
HARTLEY COUNTIES UNTIL 800 AM CDT...

At 702 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Conlen to 5 miles
southwest of Hartley. Movement was northeast at 40 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Stratford, Hartley, Eva, Griggs and Conlen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3575 10238 3580 10258 3637 10239 3685 10208
      3684 10163
TIME...MOT...LOC 1202Z 216DEG 62KT 3634 10233 3584 10247

Schneider
Special weather statement, May 20, 7:45 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Amarillo TX
745 AM CDT Mon May 20 2019

OKZ002-TXZ001>003-006>008-011-012-201330-
Texas OK-Hartley TX-Hutchinson TX-Sherman TX-Dallam TX-Potter TX-
Hansford TX-Moore TX-Oldham TX-
745 AM CDT Mon May 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TEXAS...NORTHEASTERN
OLDHAM...NORTHWESTERN HUTCHINSON...NORTHERN POTTER...SHERMAN...
WESTERN HANSFORD...EASTERN DALLAM...MOORE AND EASTERN HARTLEY
COUNTIES UNTIL 830 AM CDT...

At 744 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Stratford to 3 miles north
of Valley De Oro. The line of storms was moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Dumas, Stratford, Hartley, Cactus, Sunray, Four Way, Conlen,
Masterson, Lake Meredith and Texhoma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
the Panhandle of Oklahoma...and the Panhandle of Texas.

LAT...LON 3650 10221 3652 10132 3538 10177 3555 10222
      3599 10247
TIME...MOT...LOC 1244Z 248DEG 21KT 3630 10197 3551 10211

Bieda

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 2:32 AM CDTSpecial Weather StatementAMAPotter58 min
May 20, 2:49 AM CDTSpecial Weather StatementAMAHartley, Oldham56 min
May 20, 3:20 AM CDTSpecial Weather StatementAMAHartley, Sherman55 min
May 20, 4:14 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham61 min
May 20, 4:18 AM CDTSpecial Weather StatementAMASherman57 min
May 20, 5:01 AM CDTSpecial Weather StatementAMAHansford59 min
May 20, 5:13 AM CDTSpecial Weather StatementAMASherman62 min
May 20, 5:27 AM CDTAreal Flood AdvisoryAMAHansford, Hartley, Hutchinson, Moore, Sherman6 hr
May 20, 5:40 AM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree53 min
May 20, 5:53 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts67 min
May 20, 6:29 AM CDTSpecial Weather StatementAMAOldham61 min
May 20, 6:41 AM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb, Ochiltree, Roberts64 min
May 20, 7:04 AM CDTSpecial Weather StatementAMASherman56 min
May 20, 7:30 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall45 min
May 20, 7:45 AM CDTSpecial Weather StatementAMAMoore, Sherman45 min
May 20, 8:10 AM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Hutchinson, Moore, Potter, Randall and 1 more65 min
May 20, 8:23 AM CDTAreal Flood AdvisoryAMAArmstrong, Carson, Hutchinson, Moore, Potter, Randall3 hr
May 20, 8:56 AM CDTSevere Thunderstorm WarningAMACarson, Hansford, Hutchinson, Moore, Ochiltree, Potter and 1 more27 min
May 20, 9:28 AM CDTFlash Flood WarningAMAHansford, Hutchinson, Ochiltree, Roberts3 hr
May 20, 9:45 AM CDTAreal Flood AdvisoryAMALipscomb, Ochiltree, Roberts3 hr
May 20, 9:52 AM CDTFlash Flood WatchAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hansford and 6 more21 hr
May 20, 10:32 AM CDTSpecial Weather StatementAMALipscomb28 min
May 20, 11:21 AM CDTSpecial Weather StatementAMADeaf Smith, Oldham24 min
May 20, 11:29 AM CDTAreal Flood AdvisoryAMACarson, Moore, Potter3 hr
May 20, 11:44 AM CDTSpecial Weather StatementAMAPotter46 min
May 20, 11:50 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham11 min
May 20, 11:59 AM CDTSevere Thunderstorm WarningAMADeaf Smith, Oldham46 min
May 20, 12:14 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore, Potter30 min
May 20, 12:27 PM CDTSevere Thunderstorm WarningAMAOldham, Potter32 min
May 20, 12:58 PM CDTSevere Thunderstorm WarningAMAMoore, Potter47 min
May 20, 1:45 PM CDTSpecial Weather StatementAMAHutchinson30 min
May 20, 1:51 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts54 min
May 20, 1:53 PM CDTSpecial Weather StatementAMAWheeler37 min
May 20, 2:03 PM CDTAreal Flood AdvisoryAMAHansford, Hutchinson, Moore, Sherman3 hr
May 20, 2:53 PM CDTSevere Thunderstorm WarningAMADonley, Gray52 min
May 20, 3:02 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Lipscomb, Ochiltree, Roberts, Wheeler48 min
May 20, 3:10 PM CDTSevere Thunderstorm WarningAMACollingsworth, Donley65 min
May 20, 3:26 PM CDTTornado WarningAMACollingsworth49 min
May 20, 3:28 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley62 min
May 20, 3:33 PM CDTTornado WarningAMACollingsworth, Donley27 min
May 20, 3:35 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler55 min
May 20, 3:52 PM CDTAreal Flood AdvisoryAMACollingsworth, Wheeler4 hr
May 20, 3:57 PM CDTSevere Thunderstorm WarningAMACollingsworth, Wheeler24 min
May 20, 4:22 PM CDTHigh Wind WatchAMADeaf Smith, Oldham, Potter, Randall15 hr
May 20, 4:39 PM CDTSpecial Weather StatementAMADonley36 min
May 20, 5:03 PM CDTSevere Thunderstorm WarningAMAWheeler38 min
May 20, 5:03 PM CDTSevere Thunderstorm WarningAMACollingsworth57 min
May 20, 5:38 PM CDTTornado WarningAMACollingsworth17 min
May 20, 5:47 PM CDTDense Fog AdvisoryAMADallam, Hansford, Hartley, Hemphill, Hutchinson, Lipscomb and 4 more12 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.